Dark-singular combo optical solitons with fractional complex Ginzburg-Landau equation

Abdou M. A. , Soliman A. A. , Biswas A., EKİCİ M. , Zhou Q., Moshokoa S. P.

OPTIK, vol.171, pp.463-467, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 171
  • Publication Date: 2018
  • Doi Number: 10.1016/j.ijleo.2018.06.076
  • Title of Journal : OPTIK
  • Page Numbers: pp.463-467


This paper employs dextended Jacobi's elliptic function expansion method to retrieve doubly periodic function as solutions to the stochastic complex Ginzburg-Landau equation. In the limiting case, when the modulus of ellipticity approaches unity, these solutions approach optical solitons. This paper lists the dark-singular combo optical solitons.